# SDR HEEA202503100001

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N936PH
- Make and model: Skrsky S92A
- Aircraft serial: 920180
- Aircraft time: 10,983 hours
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 9230304800101
- Part serial: P195
- Condition: Failed
- Location: Zone 100
- Part time: 4,039 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BEFORE LANDING OFFSHORE, APU FAIL LIGHT ILLUMINATED. EMERGENCY PROCEDURE PERFORMED. RETURNED TO HOUMA.
